# SDR USAASB97135

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Oil Filter
- Stage of operation: CR
- Nature of condition: K, J, W
- Precautionary procedure: E, A

## Discrepancy

MCO - FLT 682 - EN ROUTE TO CLT AT FL270, CAPTAIN REPORTED LOST OIL PRESSURE AND OIL QTY ON THE NR 1 ENGINE.  AN EMERGENCY WAS DECLARED.  THE NR 1 ENGINE WAS SHUTDOWN AND 35 PSI AND THE FLIGHT DIVERTED MCO.  THE FLT LANDED WITHOUT INCIDENT AND TAXIED TO GATE.  MAINTENANCE FOUND AN OIL LEAK AT THE NR 1 ENGINE OIL COOLER AND THE OIL FILTER HOUSING.  REPLACED O-RING AND FERRULE AT THE OIL COOLER AND REPLACED THE BUSHING O-RING AT THE OIL FILTER HOUSING.  RUN UP AND LEAK CHECK GOOD.  (M)
